Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 3, pp. 253-255 (1996)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Some Remarks on Lifting of Isomorphic Properties to Injective and Projective Tensor Products

G. Emmanuele

Department of Mathematics, University of Catania,
Viale A. Doria 6, 95125 Catania - ITALY
E-mail: Emmanuele@Dipmat.Unict.It

Abstract: In this short note we want to present two remarks improving two results contained in the papers [C] and [O], the first one about the Dunford-Pettis property and the second one about the containment of complemented copies of $l_{1}$ in certain tensor products of Banach spaces. Before starting we remark that our notations are taken from the book [DF].

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition